# SDR NACA20050004

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,286 hours
- System (JASC): 1420 · Electrical Connectors
- Part: Contact
- Condition: Dirty
- Location: Elec Connector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN DURING TAKEOFF ROLL.  CLEANED CONTACTS ON FLAP INDICATOR ELECTRICAL CONNECTOR.  OP CHECKED GOOD.
